# SDR COEA2025050702903

- Difficulty date: February 16, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,644 hours, 37,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408202
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262165 NR 100002 HEAVY CHECK   COE/MAJOR   DISCREPANCY: FLOORBEAM 39 OUTBOARD OF L/H SEAT TRACK UPPER FLANGE, TOP AND BOTTOM SIDES HAVE LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-867-A01.
